# SDR DALA2022092806376

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 92,489 hours, 24,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 ER/A 594639-14 REV. B; FUSELAGE / EXTERNAL DOUBLER / STA. 660- 760, S4R-S4L / CORROSION. CORRECTIVE ACTION: REF ERA 594639-14 REV B. (2427158)
